What are the chances I have folliculitis, a yeast infection and herpes? I've been on antibiotics for acne for 10 months. Three weeks ago I started itching on my arms. After that I developed bumps on my arms, back and legs that itch and scab. Plus the itc

Need to be seen. Nobody can diagnose a rash at a distance, but since you are taking medication, my first and foremost concern is that the new rash / itching are a drug reaction, since this is the most dangerous treatable illness. Your prescribing physician should be able to tell. Yes, a person can have herpes simples, a candida yeast infection, and pityrosporum folliculitis but not giving the same rash. Peace.
Triple infection. As i think you are suspecting, the answer is "very low." chronic antibiotic therapy is well-known to lead to yeast infections. Herpes is the disease that doesn't logically fit here. Herpes does not generally itch; it stings or burns with 2-3 mm little blisters that turn into sores. They are quite distinctive. They also do not occur all over your body; they occur usually in just one region.

Related Questions

The outer part of my vagina itches on one side and in vulva. I took yeast infection medicine but no help. There's no odor/discharge or bumps. Help?

May not be yeast. There are other vaginal infections or non-infectious conditions that can cause itching. Also, yeast can sometimes be resistant to the traditional medicines. You should probably consult with your gynecologist and have additional testing done. Read more...